# SDR COMA0860329

- Difficulty date: July 22, 2008
- Submitted: August 4, 2008
- Operation: Air carrier
- Aircraft: N940CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7048
- Aircraft time: 33,440 hours, 30,844 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Selector Valve
- Part number: 750006000
- Part serial: 1527
- Condition: Failed
- Location: Nlg
- Part time: 14,021 hours, 11,959 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

ON CLIMBOUT FROM CVG RECEIVED NOSE GEAR DISAGREE.  EMERGENCY DECLARED, A/C RETURNED BACK TO CVG AND LANDED SAFELY.  REMOVED AND REPLACED NLG SELECTOR VALVE.  (A)
